# SDR SWAA102098

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,355 hours, 57,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD EMERGENCY EXIT LIGHT BULB INOP.  REMOVED AND REPLACED BULB PER MM.
